# SDR FDEA201208042844

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 36,873 hours, 18,837 cycles
- Engine: Ge CF680C2A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, AT 29,000 R1 FWD ENTRY DOOR ECAM ALERTED DOOR NOT CLOSED. JUMPSEATER REPORTED DOOR CHIME WAS SOUNDING AND DOOR LOCKS WERE INDICATING "HALF" LOCKED & HALF OPEN.   DECENDED TO 10,000 SLOWLY.   NO PRESSURE PROBLEMS NOTED.  FOUND UPPER HOOKS NOT MAKING CONTACT WITH STOPS.  PERFORMED R1 DOOR LOCKING MECHANISM ADJUSTMENT AND TEST IAW AMM  52-10-20-05-01.  ADJUSTED UPPER HOOKS TO STOPS IAW AMM  52-10-20-05-01.  COMPLETED AMM 52-10-20-05-01 ADJUSTMENT AND TEST FROM STEP C1F.
